# SDR CALA0001402

- Difficulty date: September 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B CABIN SEAT TRACK CORRODED AT FS 1117 - 1309.  THE CORROSION WAS REMOVED IAW SRM 53-05, FIGURE 4.  CORROSION REMOVAL WAS WITHIN LIMITS FROM FS 1212 - 1309.  THE SEAT TRACK SECTION FROM FS 1117 - 1212 WAS REPLACED IAW SRM 51-30-1, 53-05, FIGURE 1, AND 51-10-3.
